MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-2009
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 112 months after a left total knee replacement procedure, the patient has experienced prosthesis wear destruction of bone, osseous resorption, osteolysis, synovitis, swelling, pain, limited rang eof motion, difficulty walking, and loss of enjoyment of life.No further issues or complications were reported.No additional information is available.Right knee also operated in (b)(4).
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
1038671-2024-03144 d10 concomitant devices: (b)(6) 02-010-01-0220 - logic femoral ps cem left sz 2.N/a 02-012-41-2010 or 2020 - logic tibia traptray cem sz 2f/1t or sz 2f/2t.N/a 200-02-29 or 32 - three peg patella 29mm or 32mm.D4 pn: 02-012-44-2009 - logic tibia implant psc insert, sz 2, 9mm.Serial: (b)(6).Udi: (b)(4).G4 510k: k110547.H4 manufacturing date 24nov2014.H6: corrected the following: health effect - clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and/or loss of range of motion, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
H6: added the following: health effect - medical device problem code.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19425620
Report Number1038671-2024-01592
Device Sequence Number15430103
Product Code JWH
UDI-Device Identifier10885862173478
UDI-Public10885862173478
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date11/21/2022
Device Catalogue Number02-012-44-2009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by ManufacturerNot provided
10/30/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date10/31/2024
11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale